Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 413, NWS Fort Worth, TX

June 18, 2011Cooke County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 18, 2011, 7:56 PM CDT for Cooke County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 7:56 PM CDT (00:56 UTC)
Expired
Jun 18, 2011, 8:30 PM CDT
In force
34 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 119 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:08 PM CDTTSTM WND DMG2 Ne Gainesville, TX*** 1 INJ *** MULTIPLE ONE FOOT DIAMETER TREES BLOWN DOWN. SOME INTO HOUSES WHICH RESULTED IN ONE INJURY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 3:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
3215 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WUUS54 KFWD 190056
SVRFWD
TXC097-190130-
/O.NEW.KFWD.SV.W.0413.110619T0056Z-110619T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR GAINESVILLE...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALLISBURG AROUND 820 PM...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 484 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SATURDAY
EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3342 9695 3344 9748 3363 9749 3366 9748
      3375 9717 3373 9716 3372 9711 3378 9709
      3382 9695
TIME...MOT...LOC 0056Z 269DEG 16KT 3364 9715

$$


85/NH
2 follow-up statements
182 
WWUS54 KFWD 190108
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 PM CDT SAT JUN 18 2011

TXC097-190130-
/O.CON.KFWD.SV.W.0413.000000T0000Z-110619T0130Z/
COOKE TX-
808 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR COOKE COUNTY...

AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
SOUTHWEST OF CALLISBURG...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALLISBURG AROUND 815 PM CDT...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 484 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3342 9695 3344 9748 3363 9749 3366 9748
      3375 9717 3373 9716 3372 9711 3378 9709
      3382 9695
TIME...MOT...LOC 0108Z 263DEG 20KT 3365 9706

$$


14
173 
WWUS54 KFWD 190126
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT SAT JUN 18 2011

TXC097-190135-
/O.EXP.KFWD.SV.W.0413.000000T0000Z-110619T0130Z/
COOKE TX-
826 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR COOKE COUNTY EXPIRES AT 830 PM
CDT...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 484 AND 503.

AT 825 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING WILL BE ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3342 9695 3344 9748 3363 9749 3366 9748
      3375 9717 3373 9716 3372 9711 3378 9709
      3382 9695
TIME...MOT...LOC 0125Z 263DEG 20KT 3366 9695

$$


14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:18 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 18, 6:18 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT SAT JUN 18 2011

.AVIATION...

CONCERNS...CONVECTION WEST OF KAFW AND KFTW THIS EVENING. BRIEF
STRATUS SUNDAY MORNING AND STRONG SOUTH WINDS THROUGH THE FORECAST.

DRYLINE CONVECTION MOVING ENE 36KTS AND SHOULD PASS OVER/NEAR KFTW
AND KAFW BETWEEN 00-02Z WITH POTENTIAL FOR STRONG AND GUSTY WINDS.
WILL HOLD OFF AFFECTING KDFW/KGKY/KDAL AS THE ACTIVITY MAY
DIMINISH RAPIDLY AROUND SUNSET.

ANOTHER NIGHT OF A STRONG LLJ WILL DRAW LOW LEVEL MOISTURE
NORTHWARD AFTER MIDNIGHT AND HAVE ADDED A FOUR HOUR WINDOW OF
MVFR STRATUS FOR KACT 10-14Z. THINK ONLY SCT020 WILL PREVAIL OVER
THE METROPLEX SITES...BUT KDFW/KDAL/KGKY COULD BRIEFLY GO BKN020
13-14Z.

STRONG PRESSURE GRADIENT WILL REMAIN PRESENT ACROSS THE TAF SITES
THROUGH THIS FORECAST WITH SOUTH WINDS 17-20KT OVERNIGHT AND
20G32KT ON SUNDAY.    75

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SAT JUN 18 2011/
RADAR AND SURFACE OBS SHOW A WEAK COLD FRONT CONTINUING TO APPROACH
THE FAR NW CWA. FRONT IS FORECAST TO STALL ALONG A LINE FROM BOWIE
TO NEAR ABILENE EARLY THIS EVENING. RADAR ALREADY SHOWING ENHANCED
REGION OF CONVERGENCE IN THE GROUND CLUTTER PATTERN SETTING UP
ACROSS THIS AREA. AHEAD OF THE FRONT...WINDS HAVE BEEN MORE
SOUTHWESTERLY THAN USUAL AND THIS HAS ALLOWED TEMPS TO REACH THE
WARMEST LEVELS SO FAR THIS YEAR. LATEST OBJECTIVE ANALYSIS SHOWS
CINH RAPIDLY ERODING ACROSS THE NW ZONES WITH CAPE VALUES NEAR
500-1000J/KG. MODELS ARE IN GOOD AGREEMENT THAT A SHORTWAVE AND
UPPER LEVEL SPEED MAX WILL PASS THROUGH THE REGION THIS EVENING
AND PROVIDE DYNAMIC SUPPORT FOR LIFT. ALL OF THESE FACTORS POINT
TOWARD CONVECTIVE INITIATION ALONG THE WEAK BOUNDARY BY 6 PM.
STORMS WILL BE VERY HIGH-BASED WITH CLOUD BASES ABOVE 10000FT.
VERY WARM AND DRY AIR BELOW CLOUD BASES WILL PROMOTE RAPID
EVAPORATION AND THUS A HIGH MICROBURST THREAT. IN ADDITION...DRY
LIGHTNING STRIKES ARE POSSIBLE AND POSE A RISK FOR GRASS FIRES.
STORMS WILL HEAD EAST WITH THE MEAN WIND BUT IT IS DIFFICULT TO
SAY HOW FAR EAST THEY WILL SURVIVE. HAVE POPS OF 30 PERCENT OVER
THE NW ZONES AND JUST 10-20 PERCENT FROM THE METROPLEX AND EAST.

HOT AND WINDY CONDITIONS ARE EXPECTED AGAIN SUNDAY-MONDAY...BUT A
SLIGHT COOLING TREND WILL OCCUR. THE WEAK FRONT WILL DISSOLVE THIS
EVENING AND LOW LEVEL FLOW BECOMES MORE SOUTHERLY. WITH LESS
WESTERLY COMPONENT TO THE WINDS...LOW LEVEL THERMAL PROFILES WILL
UNDERGO WEAK COLD ADVECTION AS AIR FROM THE GULF IS SLIGHTLY
COOLER. SPOTTY/BRIEF HEAT INDEX READINGS OF 105 ARE POSSIBLE
SUNDAY AND MONDAY...BUT NOT WIDESPREAD ENOUGH TO EXTEND THE HEAT
ADVISORY. FIRE WX WILL REMAIN A CONCERN...ESPECIALLY WEST OF I-35
WHERE RH WILL BOTTOM OUT IN THE 20S. CONVECTION WILL LIKELY FIRE
ALONG A DRY LINE IN NW TX TOMORROW AFTERNOON BUT LOOKS TO BE TOO
FAR AWAY TO REACH THE NW ZONES. DRY LINE WILL BECOME MORE ACTIVE
ON MONDAY AS BETTER UPPER LEVEL FORCING ARRIVES...BUT STORM MOTION
TURNS MORE NORTHEASTERLY AND THUS BEST CHANCES OF STORMS WILL BE
IN OKLAHOMA. WILL HAVE SOME LOW POPS MONDAY EVENING IN THE NW/N
ZONES FOR ANY STRAY ACTIVITY THAT SKIRTS THE CWA.

AN UNSEASONABLY STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE
CENTRAL US TUESDAY AND WILL COMPLETELY ERODE THE UPPER RIDGE OVER
TEXAS. THE TROUGH WILL SEND A COLD FRONT INTO THE REGION TUESDAY
AFTERNOON...AND INCREASING GULF MOISTURE AHEAD OF THE FRONT WILL
PRODUCE AN UNSTABLE AND UNCAPPED AIR MASS OVER THE REGION.
SCATTERED CONVECTION WILL BEGIN TO DEVELOP BY MID-LATE AFTERNOON
TUESDAY AND CONTINUE TO INCREASE IN COVERAGE IN THE EVENING AND
OVERNIGHT HOURS. MODELS SUGGESTING QPF NEAR A HALF INCH...BUT
ACTUAL POINT AMOUNTS WILL VARY FROM A TRACE TO PERHAPS OVER 2
INCHES. CONVECTIVE OVERTURNING AND WEAK COLD ADVECTION BEHIND THE
FRONT WILL FINALLY BREAK THE HEAT WAVE...WITH HIGHS WEDNESDAY AND
THURSDAY IN THE LOW-MID 90S.

UPPER FLOW BECOMES NORTHERLY MID-LATE WEEK...AND THUS GRADUAL
DRYING ALOFT WILL END CHANCES OF RAIN FROM NORTH TO SOUTH. WILL
KEEP LOW CHANCES JUST ABOUT AREA WIDE ON WEDNESDAY...BUT ONLY A
SLIGHT CHANCE ACROSS THE SOUTH ON THURSDAY. UPPER HIGH WILL
REESTABLISH ITSELF LATE NEXT WEEK...BUT ALL INDICATIONS ARE THAT
700-850MB TEMPS WILL BE 2-4 DEG C LOWER THIS TIME AROUND. HIGHS
SHOULD CLIMB BACK INTO THE MID-UPPER 90S BY NEXT WEEKEND...WITH
POSITION OF THE RIDGE KEEPING DEEP GULF MOISTURE TO OUR SOUTH.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79 101  79 100  79 /  20   5   5   5  10
WACO, TX              80 102  80 102  80 /   0   0   0   0   5
PARIS, TX             77  98  77  98  77 /  10   5   5   5  10
DENTON, TX            77 101  78  99  78 /  30   5   5   5  10
MCKINNEY, TX          78  99  78  97  78 /  20   5   5   5  10
DALLAS, TX            80 100  80  99  80 /  20   5   5   5  10
TERRELL, TX           78 100  78  99  78 /  10   5   0   0   5
CORSICANA, TX         79 101  79 101  79 /   0   0   0   0   5
TEMPLE, TX            79 101  78 100  78 /   0   0   0   0   5
MINERAL WELLS, TX     77 104  78 103  77 /  30  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

75/75
Hazardous weather outlook, Jun 18, 3:10 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT SAT JUN 18 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
310 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
A RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IS IN EFFECT UNTIL
9 PM ACROSS ALL OF NORTH TEXAS. HIGH TEMPERATURES...WINDS GUSTING
TO 30 MPH...AND RELATIVE HUMIDITIES BELOW 30 PERCENT WILL COMBINE
TO MAKE ANY OUTDOOR BURNING HAZARDOUS.

A HEAT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR ALL OF
NORTH TEXAS. AFTERNOON HEAT INDICES WILL REACH 105 TO 108 ACROSS
THE AREA.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN PORTIONS
OF NORTH TEXAS LATE THIS AFTERNOON AND EARLY EVENING. DAMAGING
DOWNBURST WINDS AND LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL EXIST ACROSS
MOST OF NORTH TEXAS THROUGH EARLY NEXT WEEK.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY EVENING THROUGH FRIDAY.
SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY
NORTH OF INTERSTATE 20...AND WEST OF INTERSTATE 35 AND 35W.

14

In the hours before

Local storm report, Jun 18, 7:06 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND GST     11 NW GAINESVILLE       33.74N  97.29W
06/18/2011  E60 MPH          COOKE              TX   PUBLIC

            11 MILES NORTHWEST OF GAINESVILLE
Local storm report, Jun 18, 7:08 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             0 N ST. JO              33.70N  97.53W
06/18/2011  E0.88 INCH       MONTAGUE           TX   FIRE DEPT/RESCUE

            IN SAINT JO.
Local storm report, Jun 18, 7:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
719 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             ALVORD                  33.37N  97.68W
06/18/2011  E1.00 INCH       WISE               TX   PUBLIC

            REPORTED AT A GAS STATION IN ALVORD.
Local storm report, Jun 18, 7:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             1 N MUENSTER            33.66N  97.38W
06/18/2011  E0.88 INCH       COOKE              TX   EMERGENCY MNGR

            NICKEL 1 N MUENSTER
Local storm report, Jun 18, 7:32 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     MUENSTER                33.65N  97.38W
06/18/2011                   COOKE              TX   EMERGENCY MNGR

            LOTS OF 6+ INCH TREE LIMPS DOWN IN MUESTER. ONE FELL ON
            A CAR.
Local storm report, Jun 18, 7:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     MUENSTER                33.65N  97.38W
06/18/2011                   COOKE              TX   FIRE DEPT/RESCUE

            MULTIPLE TREES AND POWERLINES BLOWN DOWN IN TOWN. A
            MOBILE HOME WAS FLIPPED OVER. SEVERAL AWNINGS BLOWN DOWN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:08 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise27 min
Jun 18, 8:13 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
Jun 18, 8:50 PM CDTRed Flag WarningFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more24 hr
Jun 18, 10:24 PM CDTSevere Thunderstorm WarningFWDTarrant51 min
Jun 18, 11:13 PM CDTSevere Thunderstorm WarningFWDTarrant21 min
Jun 19, 1:19 AM CDTSpecial Weather StatementFWDYoung71 min
Jun 19, 2:32 AM CDTSpecial Weather StatementFWDJack, Young28 min
Jun 19, 3:09 AM CDTSpecial Weather StatementFWDJack, Young36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.